| Catalog Number |
SRM-560 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported a right side rupture and pain.Device remains implanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: pain: unable to observe, as it is a medical event.Not related to the device.Rupture: no observed, openings on the device.Additional observations: observed, creases on the device.Observed, deformation on the device.Observed, wear abrasion on the device.
Event or Problem Description
Healthcare professional reported, a right side rupture and pain.Device has been explanted.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, d6b, h6.